# SDR DL764070041

- Difficulty date: January 18, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 17,571 hours, 5,627 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

TCAS FAIL LIGHT AFTER ENGINES STARTED.  PERFORM BITE CHECK FAULTING LOWER ANT.  REMOVED AND REPLACED LOWER ANT.  OP CKD NORMAL.
